![]()
鲁大伟

-
教授
博士生导师
硕士生导师
- 任职 : 统计与金融研究所所长
- 性别:男
- 毕业院校:大连理工大学
- 学位:博士
- 所在单位:数学科学学院
- 学科:概率论与数理统计. 金融数学与保险精算
- 办公地点:数学科学学院,π空间,512室
访问量:
-
[121] Fang, Siyu, Lai, Li, Lu, Dawei, Wang, Xiaoguang, SY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..On Some Convergence to the Constant and Proof of Keller's Limit[J],RESULTS IN MATHEMATICS,2018,73(2)
-
[122] Lu, Dawei, Wang, Xiaoguang, Song, Lixin, Xu, Huiyuan, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..A new continued fraction approximation and inequalities for the Gamma function via the Tri-gamma f[J],RAMANUJAN JOURNAL,2018,46(1):119-125
-
[123] Hu, Xiaoyun, Lu, Dawei, Wang, Xiaoguang, XY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..New Quicker Sequences and Inequalities with Continued Fraction Towards Euler's Constant[J],RESULTS IN MATHEMATICS,2018,73(1)
-
[124] Lu, Dawei, Tang, Guangqing, Song, Lixin, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some New Approximations and Proofs for Mills' Ratio[J],RESULTS IN MATHEMATICS,2018,73(1)
-
[125] Lu, Dawei, Song, Lixin, Wang, Xiaoguang, Junying, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.New Asymptotic Formulas and Inequalities for the Gamma Function Based on Continued Fractions[J],RESULTS IN MATHEMATICS,2018,73(1)
-
[126] 王晓光, 鲁大伟, 冯敬海.R 语言与统计软件课程的教学模式探索[J],教育与教学研究论文集,2018,31(31):8-10
-
[127] 鲁大伟, 沈新美, 王晓光.高校本科生保险精算课程教学改革的思考[J],教育与教学研究论文集,2018,31(31):24-27
-
[128] Wang, Xiaoguang, Lu, Dawei, Song, Lixin, XG (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China..Robust image segmentation via Bayesian type criterion[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(17):4215-4228
-
[129] Lu, Dawei, Zhang, Lingyue, Wang, Xiaoguang, Song, Lixin, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some new measures of dependence for random variables based on Spearman's and Kendall's[J],JOURNAL OF NONPARAMETRIC STATISTICS,2018,30(4):860-883
-
[130] Lu, Dawei, Song, Lixin, Li, Henan, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Precise large deviations for sums of WUOD and phi-mixing random variables with dominated variation[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(19):4791-4807
-
[131] Lu, Dawei, Wang, Xiaoguang, Wei, Jie, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.Continued Fractions and Inequalities About (1+1/x)(x)[J],RESULTS IN MATHEMATICS,2017,72(4):2241-2252
-
[132] Lu, Dawei, Qu, Tianyi, Wang, Xiaoguang, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.A Kind of New Continued Fraction Approximation of Gamma Function Based on Mortici's Formula[J],RESULTS IN MATHEMATICS,2017,72(3):1417-1436
-
[133] Lu, Dawei, Song, Lixin, Wang, Junying, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.Some Asymptotic Formulas and Inequalities About Gamma and Psi Functions Based on Continued Fractio[J],RESULTS IN MATHEMATICS,2017,72(1-2):225-238
-
[134] Lu, Dawei, Song, Lixin, Xu, Qinxin, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..New Continued Fraction Expansions and Inequalities for n! into Negative Powers of a Triangular Num[J],RESULTS IN MATHEMATICS,2017,72(1-2):765-786
-
[135] Lu, Dawei, Qi, Xiaomeng, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Precise large deviations for phi-mixing and UND random variables with long-tailed distributions[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,46(11):5443-5452
-
[136] Lu, Dawei, Yu, Yang, Song, Lixin, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some quicker continued fraction approximations and inequalities towards Euler's constant[J],JOURNAL OF NUMBER THEORY,2017,175:100-116
-
[137] Liu, Songhao, Lu, Dawei, SH (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Improved Convergence Towards Glaisher-Kinkelin's and Bendersky-Adamchik's Constants[J],RESULTS IN MATHEMATICS,2017,71(3-4):731-747
-
[138] Lu, Dawei, Song, Lixin, Liu, Zhen, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some new approximations and inequalities of the sequence (1+1/n)(n) and improvements of Carleman's[J],RAMANUJAN JOURNAL,2017,43(1):69-82
-
[139] Song, Lixin, Hua, Zhiqiang, Lu, Dawei, Qi, Xiaomeng, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Precise large deviations for the difference of two sums of WUOD and non identically distributed ra[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,46(4):2013-2028
-
[140] Lu, Dawei, Liu, Xinyu, Qu, Tianyi, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.Continued fraction approximations and inequalities for the gamma function by Burnside[J],RAMANUJAN JOURNAL,2017,42(2):491-500